# SDR ASAA1159467

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,698 hours, 5,515 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 902020
- Condition: Failed
- Location: Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FIRE DETECT SYSTEM INOP.  MASTER CAUTION ANNUNCIATOR PANEL ILLUMINATED WITH MASTER CAUTION LIGHT.  APU DETECT INOP LIGHT ILLUMINATED STEADY ON FIRE DETECTION PANEL ON CENTER CONSOLE.  REMOVED AND REPLACED APU TAILPIPE DETECTOR IAW AMM 26 15 01 000 802 AND AMM26 15 01 400 802 APU FIRE DET SYS OPS CHECKS GOOD.
